Existence and derivation of optimal affine incentive schemes for stackelberg games with partial information: A geometric approach

Ying Ping Zhengh, Tamer Basar

Research output: Contribution to journalArticle

Abstract

Through a geometric approach, it is shown that a sufficiently large class of incentive (Stackelberg) problems with perfect or partial dynamic information admits optimal incentive schemes that are affine in the available information. As a byproduct of the analysis. explicit expressions for these affine incentive schemes are obtained, and the general results are applied to two different classes of Steckelberg game problems with perttal dynamic information.

Original languageEnglish (US)
Pages (from-to)997-1011
Number of pages15
JournalInternational Journal of Control
Volume35
Issue number6
DOIs
StatePublished - Jun 1982

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Existence and derivation of optimal affine incentive schemes for stackelberg games with partial information: A geometric approach'. Together they form a unique fingerprint.

  • Cite this